Quantile credibility models
In this paper, we develop links between credibility theory and quantiles. More specifically, we show how quantiles can be embedded within the classical Bühlmann’s (1967) credibility model and within Hachemeister’s (1975) regression credibility model. The context of influence function is also incorporated into the above two models. For each model, credibility estimators are established and applications to real data are presented.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Maritz, J. S., 1989. "Linear empirical Bayes estimation of quantiles," Statistics & Probability Letters, Elsevier, vol. 8(1), pages 59-65, May.
- Payandeh Najafabadi, Amir T., 2010.
"A new approach to the credibility formula,"
21587, University Library of Munich, Germany, revised 0020.
- Kudryavtsev, Andrey A., 2009. "Using quantile regression for rate-making," Insurance: Mathematics and Economics, Elsevier, vol. 45(2), pages 296-304, October.
- Denuit, Michel, 2008. "Comonotonic approximations to quantiles of life annuity conditional expected present value," Insurance: Mathematics and Economics, Elsevier, vol. 42(2), pages 831-838, April.
- Moshe Buchinsky, 1998. "Recent Advances in Quantile Regression Models: A Practical Guideline for Empirical Research," Journal of Human Resources, University of Wisconsin Press, vol. 33(1), pages 88-126.
- Portnoy, Esther, 1997. "Regression-quantile graduation of Australian life tables, 1946-1992," Insurance: Mathematics and Economics, Elsevier, vol. 21(2), pages 163-172, November.
- Powell, James L., 1986. "Censored regression quantiles," Journal of Econometrics, Elsevier, vol. 32(1), pages 143-155, June.
- repec:cup:cbooks:9780521608275 is not listed on IDEAS
- Koenker, Roger W & Bassett, Gilbert, Jr, 1978. "Regression Quantiles," Econometrica, Econometric Society, vol. 46(1), pages 33-50, January.
- repec:cup:cbooks:9780521845731 is not listed on IDEAS
- Gebizlioglu, Omer L. & Yagci, Banu, 2008. "Tolerance intervals for quantiles of bivariate risks and risk measurement," Insurance: Mathematics and Economics, Elsevier, vol. 42(3), pages 1022-1027, June.
When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:52:y:2013:i:3:p:477-489. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.